# SDR GUU2004F00036

- Difficulty date: October 28, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLT, EXHAUST FUMES PRESENT IN CABIN AND COCKPIT.  FUMES DISSIPATED WITH LT AND RT ENVIRONMENTAL VALVES SELECTED IN THE OFF POSITION.  RAN NR 1 ENGINE WITH ENVIRONMENTAL ON FOR TEN MINUTES.  COULD NO DUPLICATE.
